# SDR FDEA201006282214

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 78,743 hours, 32,459 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Gouged
- Location: Zone 100
- Part time: 78,743 hours, 32,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT AFT FUSELAGE CUT OUT LOWER CORNER DOUBLER INSTALLED HAS GOUGE. REPAIRED CORNER IAW SRM 53-50-00. DOUBLER AND TRIPLER, DOUBLER FROM 2024-T3 .071   BATCH 182963, TRIPLER FROM 2024 T3 .080 BATCH 1747937.
